# SDR C2XA09SH212

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,774 hours, 16,441 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M83536224M
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SHV - DURING C-CHECK, BURNING SMELL AFTER TAKEOFF.  REMOVED AND REPLACED RELAY K0642 IAW EMB 145 AMM 20-13-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
